Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Basically I tried going on the pill (cilest i think) last summer to avoid period on holiday and I thought I had followed the instructions properly but instead I ended up bleeding the whole time I was on holiday (2 1/2 weeks) I was too embarrassed to go to a doctor about it and just stopped taking it. I got a prescription of the mini-pill later for another holiday and had no problems with that at all. Does anyone have any experience of this or know why it might have happened? :confused:
    Offline

    3
    ReputationRep:
    Sounds like aids.
    Offline

    0
    ReputationRep:
    Sometimes it's just how you react to the extra hormones, it should settle down after about 2/3 cycles. If not, go see your doctor and they can change your pill to sort you out

    Also! you shouldn't be embarrassed to see your doctor, they see/hear things like this alllll the time.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 13, 2011
Poll
Do you like carrot cake?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.